Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 119, NWS Atlanta, GA

June 9, 2015Harris County, Talbot County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 9, 2015, 3:13 PM EDT for Harris County, Talbot County, Georgia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 3:13 PM EDT (19:13 UTC)
Expired
Jun 9, 2015, 4:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harris County, GA, Talbot County, GA

The radar

The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 3:15 PM EDTTSTM WND DMGHamilton, GASEVERAL TREES DOWN
Jun 9, 3:15 PM EDTHAIL 0.75Hamilton, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WUUS52 KFFC 091913
SVRFFC
GAC145-263-092000-
/O.NEW.KFFC.SV.W.0119.150609T1913Z-150609T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA...
  WEST CENTRAL TALBOT COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 400 PM EDT

* AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAMILTON...
  MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAMILTON...WAVERLY HALL...BAUGHVILLE...OLIVE BRANCH AND PINE
  MOUNTAIN VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3269 8493 3280 8492 3282 8464 3273 8457
      3260 8465
TIME...MOT...LOC 1913Z 274DEG 8KT 3276 8486 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:11 AM EDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jun 9, 10:11 AM EDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1011 AM EDT TUE JUN 9 2015

.UPDATE...
FORECAST REMAINS LARGELY ON TRACK. EXPECTING SHOWERS AND
THUNDERSTORMS TO REDEVELOP THIS AFTERNOON WITH HIGHEST COVERAGE
ACROSS CENTRAL GEORGIA.

&&

.PREV DISCUSSION... /ISSUED 730 AM EDT TUE JUN 9 2015/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
SCATTERED CONVECTION ONGOING ACROSS NORTH GEORGIA ASSOCIATED WITH
THE SHORT WAVE SWEEPING THROUGH THE OHIO/TENNESSEE VALLEYS EARLY
THIS MORNING. COVERAGE AND INTENSITY HAS DECREASED AS EXPECTED WITH
THE DECREASE IN INSTABILITY...HOWEVER MODERATE UPPER-LEVEL SUPPORT
HAS KEPT ISOLATED STRONGER STORMS GOING. THIS FOCUS SHIFTS SOUTH
THROUGH THE MORNING INTO CENTRAL GEORGIA BY THIS AFTERNOON. UPPER
SUPPORT WEAKENS THROUGH THIS PERIOD AS THE MAIN SHORT WAVE SWEEPS
EAST INTO THE MID-ATLANTIC COASTAL REGION AND THE NORTHEASTERN U.S.
CANNOT RULE OUT LINGERING ISOLATED TO SCATTERED CONVECTION ACROSS
THE NORTH INTO THE AFTERNOON AS THE ASSOCIATED SURFACE FRONT ONLY
SLOWLY SPREADS A SLIGHTLY DRIER AND MORE STABLE AIRMASS INTO NORTH
GEORGIA. THREAT OF SEVERE THUNDERSTORMS REMAINS MARGINAL AT BEST AS
BETTER UPPER DYNAMICS SHIFT AWAY FROM THE REGION AND INSTABILITY
REMAINS ONLY MODERATE. CONVECTION WANES THROUGH THE EVENING WITH
BETTER CHANCES REMAINING ACROSS CENTRAL GEORGIA WHERE THE WEAK
FRONTAL BOUNDARY SETTLES AND STALLS. FOR WEDNESDAY...BETTER CHANCES
FOR THUNDER REMAIN ACROSS CENTRAL GEORGIA IN THE VICINITY OF THE
STALLED AND WEAKENING FRONTAL BOUNDARY...BUT WEAK TROUGHING ALOFT
AND MARGINAL TO MODERATE MOISTURE AND INSTABILITY KEEP AT LEAST
ISOLATED CONVECTION IN THE FORECAST ACROSS THE NORTH.

20

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
NO MAJOR CHANGES WERE NOTED IN THE OVERALL PATTERN THROUGH THE
EXTENDED... AS MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN
ONGOING ACTIVE WEATHER PATTERN EXPECTED FOR THURSDAY AND INTO
FRIDAY. THEN HIGH PRESSURE BUILDS IN FROM THE EAST AND WARRANTS
REDUCED OVER THE WEEKEND AND FIRST OF NEXT WEEK. THEREFORE...
STILL LOOKING AT ABOVE NORMAL POPS THROUGH END WEEK... THEN ONLY A
SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION OVER THE
WEEKEND AND ON MONDAY... EXCEPT MAYBE SLIGHTLY HIGHER CHANCES IN
THE NORTH GEORGIA MOUNTAINS DUE TO OROGRAPHIC LIFT. A WEAK WIND
SHEARED ENVIRONMENT CONTINUES TO SUGGEST MAINLY UNORGANIZED
DIURNALLY DRIVEN CONVECTION EACH DAY... WITH MOST STORMS REMAINING
BELOW SEVERE LIMITS. HOWEVER... STILL CANNOT RULE OUT AN ISOLATED
SEVERE STORM AS A WARM SOUTHWEST FLOW ON THURSDAY... THEN
INCREASING HIGH PRESSURE INFLUENCE FRIDAY THROUGH MONDAY ALL HELP
PUSH DAYTIME HIGHS INTO THE UPPER 80S AND 90S... RESULTING IN AT
LEAST 2000-2500 J/KG OF MUCAPE EACH DAY. ALL INTEREST WITH OUTDOOR
PLANS... ESPECIALLY THIS WEEKEND... ARE ENCOURAGED TO CLOSELY
MONITOR THE RADAR BEFORE VENTURING OUTDOORS DESPITE THE LOW RAIN
CHANCES.

39

AVIATION...
12Z UPDATE...

SCATTERED TO NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS EXPECTED
ACROSS NORTH GEORGIA THROUGH 16Z. SCATTERED SHOWERS AND
THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA AFTER 16Z
WITH THE FOCUS SHIFTING MORE INTO CENTRAL GEORGIA AFTER 18Z. MAINLY
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH THE
PERIOD. SOUTHWEST TO WEST WINDS 3-6KT THROUGH 14Z...INCREASING TO 6-
10KT AFTER 14Z. WINDS WILL BE VARIABLE IN DIRECTION WITH GUSTS 25KT
OR HIGHER IN THE VICINITY OF CONVECTION.

//ATL CONFIDENCE...12Z UPDATE...

MEDIUM TO HIGH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          86  68  89  69 /  60  30  30  30
ATLANTA         85  70  87  72 /  50  30  40  30
BLAIRSVILLE     84  64  86  64 /  60  20  20  20
CARTERSVILLE    86  67  88  68 /  50  30  30  20
COLUMBUS        86  70  90  71 /  50  40  50  30
GAINESVILLE     85  69  87  69 /  60  30  20  20
MACON           86  69  90  69 /  50  40  40  40
ROME            86  68  88  69 /  50  20  30  20
PEACHTREE CITY  85  67  88  69 /  50  30  50  30
VIDALIA         89  72  91  71 /  50  40  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
Hazardous weather outlook, Jun 9, 12:29 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 PM EDT TUE JUN 9 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1229 PM EDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED THUNDERSTORMS POSSIBLE ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
BRIEF WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAIN AND FREQUENT
LIGHTNING ARE POSSIBLE WITH THE STRONGEST STORMS.

DISCUSSION...
A WEAK COLD FRONT WILL PUSH INTO NORTH GEORGIA SOMETIME THIS
AFTERNOON...THEN GRADUALLY SAG INTO CENTRAL GEORGIA. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE
FRONT...WITH THE BETTER CHANCES ACROSS CENTRAL GEORGIA THIS
AFTERNOON. ALTHOUGH SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...
A FEW STORMS COULD BECOME STRONG.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE
ACROSS NORTH AND CENTRAL GEORGIA WEDNESDAY THROUGH FRIDAY. THEN
HIGH PRESSURE BUILDS OVER THE STATE AND HELP HOLD CONVECTION TO
MAINLY ISOLATED IN COVERAGE OVER THE WEEKEND AND INTO MONDAY. AN
ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING MAX
DAYTIME HEATING EACH DAY... WITH THE MAIN THREATS BEING DAMAGING
WIND...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 9, 2:14 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT TUE JUN 9 2015

GAZ091-102-103-091915-
WEBSTER GA-MARION GA-STEWART GA-
214 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH
WINDS...HEAVY DOWNPOUR RAIN...AND FREQUENT LIGHTNING IN
WEBSTER...MARION AND STEWART COUNTIES UNTIL 315 PM EDT...

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR BUENA VISTA TO
NEAR LAKEPOINT RESORT STATE PARK...AND MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS WELL
AS HEAVY RAINFALL AND MINOR FLOODING AS THEY MOVE ACROSS
WEBSTER...MARION AND STEWART COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...PUTNAM...SEMINOLE...OMAHA...
SANFORD...DOYLE...BROOKLYN...TROUTMAN...CHARLES...DRANEVILLE...CHURCH
HILL...LOUVALE...PROVIDENCE CANYON STATE PARK...WESTVILLE...
KIMBROUGH...CENTERPOINT AND LEVERETTS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND. LOW LYING AND POOR DRAINAGE AREAS
MAY HAVE MINOR FLOODING. MOTORISTS SHOULD REMEMBER TO TURN AROUND
DON'T DROWN IF ENCOUNTERING WATER OVER ROADWAYS.

LAT...LON 3192 8491 3195 8496 3198 8496 3198 8501
      3197 8504 3199 8504 3199 8507 3209 8504
      3214 8506 3223 8477 3223 8466 3227 8466
      3228 8463 3229 8441 3223 8441 3223 8443
      3218 8442 3217 8443 3204 8443 3192 8446
TIME...MOT...LOC 1811Z 331DEG 16KT 3227 8460 3202 8506
Special weather statement, Jun 9, 2:26 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT TUE JUN 9 2015

GAZ038-039-050-051-091915-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
226 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...40 MPH WINDS...AND
PEA SIZED HAIL IN TALIAFERRO... OGLETHORPE...GREENE AND WILKES
COUNTIES UNTIL 315 PM EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST
OF LINCOLNTON TO NEAR MAXEYS...AND MOVING SOUTHEAST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TALIAFERRO...OGLETHORPE...GREENE AND WILKES COUNTIES...INCLUDING
AREAS AROUND WASHINGTON...UNION POINT...TIGNALL...WOODVILLE...MAXEYS...
RAYLE...STEPHENS...LYNEVILLE...CELESTE...HOLLIDAY PARK...LUNDBERG...CARTERS
GROVE...NEWTOWN...METASVILLE...AONIA...SANDY CROSS...FLORAL HILL...
ROCKY CREEK FIRE DEPT....DANIEL SPRINGS AND PHILOMATH.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING. MOTORISTS SHOULD REMEMBER
TO TURN AROUND DON'T DROWN IF ENCOUNTERING WATER OVER ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3361 8262 3359 8269 3359 8310 3381 8328
      3387 8261 3387 8259 3385 8258 3383 8260
      3380 8258 3364 8248
TIME...MOT...LOC 1824Z 309DEG 9KT 3381 8262 3371 8317
Special weather statement, Jun 9, 2:33 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT TUE JUN 9 2015

GAZ067>070-091915-
UPSON GA-PIKE GA-LAMAR GA-MERIWETHER GA-
233 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON...PIKE...LAMAR AND MERIWETHER COUNTIES UNTIL 315 PM EDT...

AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENVILLE
TO NEAR PINE MOUNTAIN-CALLAWAY GARDENS...AND MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS UPSON...PIKE...LAMAR AND MERIWETHER COUNTIES THROUGH 315
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BARNESVILLE...ZEBULON...GREENVILLE...MANCHESTER...
WOODBURY...MILNER...WARM SPRINGS...MOLENA...MEANSVILLE...ALDORA...
GAY...THE ROCK...LINCOLN PARK...SUNSET VILLAGE...CREST...HARRIS
CITY...LIFSEY SPRINGS...ATWATER AND LOGTOWN.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3310 8472 3311 8417 3284 8417 3284 8446
      3285 8447 3286 8449 3288 8448 3288 8450
      3285 8457 3284 8470 3286 8475 3287 8475
      3287 8482
TIME...MOT...LOC 1833Z 272DEG 22KT 3303 8469 3285 8478
Special weather statement, Jun 9, 2:39 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT TUE JUN 9 2015

GAZ060-061-073-091930-
BALDWIN GA-PUTNAM GA-HANCOCK GA-
239 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BALDWIN...PUTNAM AND HANCOCK COUNTIES UNTIL 330 PM EDT...

AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EATONTON...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS BALDWIN...PUTNAM AND HANCOCK COUNTIES THROUGH 330 PM
EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...EATONTON...SPARTA...MERIWETHER...WARFIELD...
CULVERTON...BEULAH...ROCKVILLE...DEVEREUX...RESSEAUS CROSSROADS...
LINTON...WILLARD...UNDERWOOD...OCONEE SPRINGS PARK...SHOULDERBONE AND
PLANT HARLEE BRANCH.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3320 8286 3313 8290 3311 8295 3311 8297
      3308 8301 3308 8305 3306 8305 3316 8343
      3318 8343 3318 8350 3333 8349 3336 8293
      3321 8282
TIME...MOT...LOC 1838Z 271DEG 22KT 3323 8335
Special weather statement, Jun 9, 2:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT TUE JUN 9 2015

GAZ070-071-091915-
LAMAR GA-MONROE GA-
248 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN LAMAR AND MONROE COUNTIES UNTIL 315 PM EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MILNER...OR NEAR BARNESVILLE...MOVING EAST
AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS LAMAR AND MONROE COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...MILNER...ORCHARD HILL...ALDORA...COLLIER...
REDBONE...BLOUNT...CHAPPEL MILL...BRENT...JOHNSTONVILLE...GOGGINS...
HIGH FALLS STATE PARK AND LIBERTY HILL.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3319 8423 3318 8422 3318 8413 3319 8412
      3320 8385 3319 8385 3320 8384 3297 8389
      3299 8417 3311 8417 3311 8425
TIME...MOT...LOC 1848Z 283DEG 16KT 3313 8414
Special weather statement, Jun 9, 3:11 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT TUE JUN 9 2015

GAZ090-091945-
CHATTAHOOCHEE GA-
311 PM EDT TUE JUN 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN CHATTAHOOCHEE COUNTY UNTIL 345 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT BENNING/LAWSON ARMY AIR FLD...OR 9
MILES WEST OF CUSSETA...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS CHATTAHOOCHEE COUNTY THROUGH 345 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CUSSETA AND
JAMESTOWN/SOUTH FORT BENNING.

LAT...LON 3225 8492 3225 8491 3226 8490 3226 8489
      3230 8494 3232 8499 3242 8485 3241 8482
      3227 8473 3223 8482 3223 8492
TIME...MOT...LOC 1911Z 229DEG 13KT 3226 8494

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:00 PM EDTSpecial Weather StatementFFCFannin30 min
Jun 8, 8:09 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Union51 min
Jun 8, 8:25 PM EDTSpecial Weather StatementFFCGreene, Morgan50 min
Jun 8, 8:27 PM EDTSpecial Weather StatementFFCPike48 min
Jun 8, 8:32 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon43 min
Jun 8, 8:38 PM EDTSpecial Weather StatementFFCWhitfield37 min
Jun 8, 8:53 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jun 8, 8:57 PM EDTSpecial Weather StatementFFCTowns, Union, White33 min
Jun 8, 9:42 PM EDTSpecial Weather StatementFFCWhite33 min
Jun 9, 1:29 AM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker61 min
Jun 9, 2:34 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield41 min
Jun 9, 3:04 AM EDTSpecial Weather StatementFFCWhite26 min
Jun 9, 3:18 AM EDTSpecial Weather StatementFFCGordon42 min
Jun 9, 3:42 AM EDTSpecial Weather StatementFFCFannin48 min
Jun 9, 3:53 AM EDTSpecial Weather StatementFFCCherokee22 min
Jun 9, 4:11 AM EDTSpecial Weather StatementFFCTowns, Union34 min
Jun 9, 4:12 AM EDTSpecial Weather StatementFFCTowns, Union, White63 min
Jun 9, 4:18 AM EDTSpecial Weather StatementFFCCherokee, Forsyth42 min
Jun 9, 4:48 AM EDTSpecial Weather StatementFFCDawson, Pickens27 min
Jun 9, 4:58 AM EDTSpecial Weather StatementFFCGwinnett47 min
Jun 9, 5:17 AM EDTSpecial Weather StatementFFCBanks, Hall, White58 min
Jun 9, 5:41 AM EDTSpecial Weather StatementFFCDawson34 min
Jun 9, 6:19 AM EDTSpecial Weather StatementFFCFannin56 min
Jun 9, 6:22 AM EDTSpecial Weather StatementFFCHall53 min
Jun 9, 6:36 AM EDTSpecial Weather StatementFFCGilmer39 min
Jun 9, 6:46 AM EDTSpecial Weather StatementFFCJackson29 min
Jun 9, 6:56 AM EDTSpecial Weather StatementFFCMurray49 min
Jun 9, 7:11 AM EDTSpecial Weather StatementFFCClarke, Oglethorpe64 min
Jun 9, 7:26 AM EDTSpecial Weather StatementFFCFannin34 min
Jun 9, 7:32 AM EDTSpecial Weather StatementFFCOconee, Walton58 min
Jun 9, 7:38 AM EDTSpecial Weather StatementFFCDeKalb37 min
Jun 9, 7:57 AM EDTSpecial Weather StatementFFCFannin, Union33 min
Jun 9, 9:20 AM EDTSpecial Weather StatementFFCGwinnett25 min
Jun 9, 1:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 1:08 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee52 min
Jun 9, 1:30 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes30 min
Jun 9, 1:37 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes38 min
Jun 9, 1:57 PM EDTSpecial Weather StatementFFCHarris, Talbot48 min
Jun 9, 2:14 PM EDTSpecial Weather StatementFFCStewart, Webster61 min
Jun 9, 2:18 PM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Webster42 min
Jun 9, 2:26 PM EDTSpecial Weather StatementFFCWilkes49 min
Jun 9, 2:33 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson42 min
Jun 9, 2:39 PM EDTSpecial Weather StatementFFCHancock, Putnam51 min
Jun 9, 2:48 PM EDTSpecial Weather StatementFFCLamar, Monroe27 min
Jun 9, 2:52 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Monroe, Pike, Upson53 min
Jun 9, 3:06 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot39 min
Jun 9, 3:10 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Gwinnett, Henry, Rockdale50 min
Jun 9, 3:11 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jun 9, 3:22 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren23 min
Jun 9, 3:39 PM EDTSpecial Weather StatementFFCBibb36 min
Jun 9, 3:43 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe32 min
Jun 9, 3:46 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 9, 3:52 PM EDTSevere Thunderstorm WarningFFCClayton, Henry, Rockdale53 min
Jun 9, 3:59 PM EDTSpecial Weather StatementFFCBaldwin31 min
Jun 9, 4:01 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe44 min
Jun 9, 4:06 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 9, 4:12 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 9, 4:16 PM EDTSpecial Weather StatementFFCMuscogee29 min
Jun 9, 4:20 PM EDTSpecial Weather StatementFFCFayette25 min
Jun 9, 4:31 PM EDTSpecial Weather StatementFFCNewton, Rockdale29 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCGlascock23 min
Jun 9, 4:42 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton48 min
Jun 9, 4:45 PM EDTSpecial Weather StatementFFCFayette, Henry30 min
Jun 9, 4:54 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 9, 5:16 PM EDTSpecial Weather StatementFFCClayton29 min
Jun 9, 5:18 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 9, 5:24 PM EDTSpecial Weather StatementFFCWheeler36 min
Jun 9, 5:31 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro59 min
Jun 9, 5:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
Jun 9, 5:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jun 9, 5:48 PM EDTSpecial Weather StatementFFCBartow27 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen25 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding47 min
Jun 9, 6:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 9, 6:59 PM EDTSpecial Weather StatementFFCHaralson31 min
Jun 9, 7:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Jun 9, 7:51 PM EDTSpecial Weather StatementFFCCarroll24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.